Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Ethan Akin
Title: The metric theory of Banach manifolds
Additional book information: Lecture Notes in Math., vol. 662, Springer-Verlag, Berlin and New York, 1978, xix + 306 pp., $13.50.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Richard Graff
Journal: Bull. Amer. Math. Soc. 1 (1979), 960-965
DOI: https://doi.org/10.1090/S0273-0979-1979-14700-1